172 citations to https://www.mathnet.ru/rus/sm2837
-
AYUMU INOUE, “QUASI-TRIVIALITY OF QUANDLES FOR LINK-HOMOTOPY”, J. Knot Theory Ramifications, 2013, 1350026
-
Ayumu Inoue, Yuichi Kabaya, “Quandle homology and complex volume”, Geom Dedicata, 2013
-
REGINA BAUERNSCHMIDT, SAM NELSON, “BIRACK MODULES AND THEIR LINK INVARIANTS”, Commun. Contemp. Math, 2013, 1350006
-
SAM NELSON, KATIE PELLAND, “BIRACK SHADOW MODULES AND THEIR LINK INVARIANTS”, J. Knot Theory Ramifications, 2013, 1350056
-
YONGJU BAE, SEONGJEONG KIM, “ON QUOTIENT STRUCTURE OF TAKASAKI QUANDLES”, J. Knot Theory Ramifications, 2013, 1341001
-
Nosaka T., “Quandle Cocycles From Invariant Theory”, Adv. Math., 245 (2013), 423–438
-
Lebed V., “Categorical Aspects of Virtuality and Self-Distributivity”, J. Knot Theory Ramifications, 22:9 (2013), 1350045
-
Clark W.E., Elhamdadi M., Hou X.-D., Saito M., Yeatman T., “Connected Quandles Associated with Pointed Abelian Groups”, Pac. J. Math., 264:1 (2013), 31–60
-
JOHANNA HENNIG, SAM NELSON, “THE COLUMN GROUP AND ITS LINK INVARIANTS”, J. Knot Theory Ramifications, 21:07 (2012), 1250063
-
ZHIYUN CHENG, HONGZHU GAO, “A NOTE ON THE INDEPENDENCE OF REIDEMEISTER MOVES”, J. Knot Theory Ramifications, 21:09 (2012), 1220001